# SDR AALA202201051544

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A300*
- Aircraft serial: 7500
- Aircraft time: 14,166 hours, 5,317 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Stuck
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L GRIT BAR RETAINER (FLOOR MOUNTED) SPRING MECHANISM IS STUCK IN DOWN POSITION - SHOULD SPRING TO UP POSITION. REMOVED DIRT AND DEBRIS FROM UNDER SPRING CLIP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-44.
